Li et al: Clifford Algebra Realization of Certain Infinite-dimensional Lie Algebras


by Li Li, Chunyan Wang, Xiufeng Du
(Department of Mathematics, Qiqihar University, Qiqihar, Heilongjiang 161006, China)
Algebra Colloquium (AC), Volume: 18, Issue: 1 (2011), pp. 105-120.

Abstract:
We give a Clifford algebra realization of a certain family of infinite-dimensional Lie algebras, inspired by a result of Berman, Gao and Tan. Furthermore, we relate this realization with vertex superalgebras and quasi modules.

Keywords:
Clifford algebra; vertex superalgebra; quasi modules

AMSC number: 17B69

Source: http://www.worldscinet.com/ac/18/1801/S1005386711000058.html

Advertisements

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s